# SDR HEEA131129

- Difficulty date: May 16, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 15,764 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: 206032315141
- Condition: Cracked
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE PAN SKIN FOUND TO BE CRACKED.   REPAIRED IAW THE FAA-APPROVED REPAIR DATA.
